# SDR REXA2021111600958

- Difficulty date: October 9, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 FS 661+8.4 TO FS 693 HAS MULTIPLE AREAS OF CORROSION. - FOUND SEAT TRACK CORROSION AT BL9 FS 661+8.4 TO FS 693 TO BE OUT OF ALLOWABLE LIMITS IAW CRJ 900 SRM 53-41-49-101-001-A02. FABRICATED NEW SEAT TRACK IAW CRJ 900 SRM 53-00-49-201-002-A01 & 51-40-11-001-001-A0 REMOVED CORRODED SEAT TRACK AT RBL9 FS 661+8.4 - FS 693 AND INSTALLED NEW FABRICATED TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A7.
